Education, Science, Technology, Innovation and Life
Open Access
Sign In

Journal of Network Computing and Applications

ISSN 2371-9206(Print)

ISSN 2371-9214(Online)

Issue: 1
Volume 5, Number 1, 2020

An Optimized Solution of the Basic Solution System of Linear Equations

Haoran Fu, Huahui Li*

Abstract | References | PDF | HTML | Pub. Date: Feb 25, 2020

DOI: 10.23977/jnca.2020.050101 | Downloads: 7 | Views: 186

Downloads: 403
Visits: 30251

Sponsors, Associates, and Links


All published work is licensed under a Creative Commons Attribution 4.0 International License.

Copyright © 2016 - 2031 Clausius Scientific Press Inc. All Rights Reserved.